# SDR IPXA2020071457790

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 33,393 hours, 22,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N5810588
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG PREVIOUS REPAIR ON CENTER FLIGHT DECK SHEAR WEB AT STA 268 AND 273 HAS CORROSION ON DOUBLER.  REPAIRED IAW SRM 53-10-51-2R-3.
